# SDR DALA2021092105639

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 HAS CORROSION AT FRAME 994 (PREVIOUS BLENDED MARKED WITH BLUE). SUMMARY SEE NRC 059-0008:5331-2001/006 00319: REPLACED DAMAGED LONGERON PER B717 SRM 53-20-05-2R. (LP #1955060)
